Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Could avomine have caused my miscarriage ?

hi doctor, i was prescribed avomine at 10 weeks pregnant, 4 days later i miscarried, could avomine have caused this? ive had 2 perfectly healthy pregnancies in the past, ive tried to research this drug but all i can find is "not enough research done on pregnant women" ??
thank u for youre time! x
Asked On : Tue, 19 Jul 2011
Answers:  1 Views:  248
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hi,thanks for query.The drug only can not be blamed for miscarriage.The drugs,its dose and duration all this things counts when side effects are seen.Please discuss this with your doctor and try to find out the reason.Please discuss with your doctor about "TORCH" test,that detects viral infection and which are one of the commonest cause of early pregnancy miscarriage.
wishing you good health.
Answered: Mon, 25 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor